# SDR FDEA201402120311

- Difficulty date: February 12, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,332 hours, 13,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK FLANGE AT BS 1219 TO 1239, X -75.25 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
